# SDR SWAA2022022579892

- Difficulty date: November 26, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 69,094 hours, 41,040 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION AT 3 CORNERS OF R/H WING; L/E PANEL 621JB / REPAIRED DELAMINATION AT 3 CORNERS OF R/H WING; L/E PANEL 621JB I.A.W 737 SRM 57-41-01-2R-1; I.A.W 737 SRM 51-70-05-2R-R0; I.A.W 737 SRM 51-70-05-2R-0; DAMAGE WAS PAST ALLOWABLE LIMITS I.A.W 737 SRM 51-41-01-1A-1 PARA 4A(5)(9)
